# SDR ASOA201000114

- Difficulty date: January 26, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 26,722 hours, 22,717 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Sill
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SILL FROM FS 409.00+128 TO FS 559.00 OTBD RBL 36 HAS SEVERAL AREAS OF CORROSION.   CLEANED AND STRIPPED PAINT FOR ACCESS TO CORROSION IAW AMM 51-26-00-150-803.  C/W EC/TC REO 601R-53-41-1163 AND REO 601R-53-41-1163 REV NC.
